To populate Scholarly, sign in here .


Title The Trilinear Henstock Integral in Banach Spaces
Posted by Ferdinand Jamil
Authors FP Jamil and SR Jr Canoy
Publication date 2001
Journal Matimyas MatematiKa
Volume 24
Issue 2
Pages 1-13
Publisher Mathematical Society of the Philippines
Abstract In this note, we introduce the trilinear Henstock-Stieltjes integrals, and prove an existence theorem involving regulated functions and a function of bounded semivariation.
Index terms / Keywords Trilinear Henstock-Stieltjes integral, regulated functions, functions of bounded variation, functions of bounded semivariation.